# SDR CALA2013112693276

- Difficulty date: November 25, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 82,788 hours, 23,792 cycles
- Engine: Pwa PW2040
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUEL PUMP CB POPS WITH FUEL PUMP SELECTED ON.  RT AFT BOOST PUMP REPLACED.  UNABLE TO CONTINUE TO OPERATIONAL CHECK DUE TO FAILED RESISTANCE CHECK.  AFT SPAR EXFOLIATING AT LOWER BONDING ATTACH POINT PUMP ON MR28705-4, PUMP OFF MR28216 & SN 049111949A.
